# SDR AALA201904152002

- Difficulty date: March 11, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 54,854 hours, 15,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 692N0003
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING SKIN OVER-WING FUEL FILL PORT ADAPTER LANDING UPPER AND LOWER SURFACES CORRODED. REPAIRED PER SRM 57-20-01-2R-7 AND EA 292502.
